

#### COMMISSION ON ACCREDITATION FOR RESPIRATORY CARE

#### IN PERSON/HYBRID CONTINIUNG SITE REVIEW AGENDA WITH OFCLS

PROGRAM NAME: PROGRAM #:

#### **DATE(S) OF SITE VISIT:**

AGENDA (Template) for IN-PERSON/HYBRID 3 DAY SITE VISIT WITH OFF-CAMPUS LAB SITES (OCLS)

The agenda will be finalized upon approval from the Team Captain and/or during the Pre- Visit meeting. The program will be responsible for arranging any virtual sessions during an In-Person Site Visit. Please highlight the sessions below that will need to be a Virtual/Hybrid meeting and name of the Virtual Platform the Program will be using here:

	Key Personnel		CoARC Site Visitors	
PD:	Cell #:	TC:	Cell #:	
DCE:	Cell #:	TM:	Cell #:	

#### DAY ONE

The Program Director must discuss travel arrangements with the Team Captain to review at least 2 OCLS and the Base Campus. Must also review the following schedule to discuss the time allotted and the availability for each session.

Time/Location	Activity	Meeting Attendees
<b>TBD</b> After Lab Videos are reviewed	Referee & Site Visit Team will randomly select at least 2 Off-Campus Labs to visit on-site.  Off-Campus Laboratory 1 In Person	<ol> <li>SV Visitor/Team</li> <li>Department Manager</li> <li>Lab Coordinator and/or Instructors         If Lab Instructors are not available on Day One, they must be interviewed on Day 2.     </li> </ol>
<b>TBD</b> After Lab Videos are reviewed	Off-Campus Laboratory 2 In Person	<ol> <li>SV Visitor/Team</li> <li>Department Manager</li> <li>Lab Coordinator and/or Instructors</li> </ol>
TBD Can be scheduled for Day 1 or Day 2	Meet with ALL Off-Campus Lab Instructors (60 Minutes) In Person and/or Virtual	<ol> <li>Site Visit Team</li> <li>Off-Campus Lab Instructors and/or Manager to represent each OCLS.</li> <li>List all names, ph. #s, and locations on the Pre-Registration form.</li> </ol>



depending on the	If Virtual – Provide Meeting ID/Link <u>Only</u> :		
time.			

DAY TWO			
Time	Activity	Meeting Attendees	
8:00 am- 8:45 am (45 minutes) Room #	Meet with RT Faculty and Tour Facilities	<ol> <li>Team Captain</li> <li>Team Member</li> <li>PD Name</li> <li>DCE Name</li> <li>Faculty (if applicable or they can meet later in the day)</li> </ol>	
8:45 am- 9:15 am (30 minutes) Room #	Meet with Administration (Read Opening Script) In Person  PD/DCE should remain in room while Opening Script is read.	(Provide Name, Credentials, and Titles)  1. Site Visit Team  2. Dean  3. and/or Assoc Dean  4. President  5. and/or VP  6. Other Admin Reps	
9:30 am- 10:00 am (30 minutes) Room #	Meet with PD and DCE (30 minutes)	1. SV Team 2. PD 3. DCE	
10:15 am- 10:45 am (30 minutes) Room #	Meet with Graduates In Person and/or Virtual (Virtual session will often increase attendance)	<ol> <li>SV Team</li> <li>Graduates – List names/information for the past 5 years on the Pre-Registration form only</li> <li>If Virtual, Provide Meeting link/ID (only) here:</li> </ol>	
11:00 am- 11:30 am (30 minutes) Room #	Meet with First Year Students In Person To Be Discussed w/ SV Team If have multiple cohorts year- round	Site Visit Team     1. Site Visit Team     2. 1 <sup>st</sup> Year Students – Provide names/information on the Pre-Registration form only Students are often more comfortable in lab or classroom  If Virtual, Provide Meeting link/ID (only) here:	



		This could be a hybrid session to include online students or online student could be a separate session.
11:45 am- 12:30 pm (45 minutes) Room #	Meet with Second Year Students In Person	<ol> <li>Site Visit Team</li> <li>2<sup>nd</sup> Year Students – Provide names/information on the Pre-Registration form.         (Best if these students are in a different room)</li> <li>This could be a hybrid session to include online students or online students could be a separate session.</li> </ol>
12:30 pm 1:30 pm (60 minutes) Room #(S)  If Hybrid, will the room have a large screen w/ the virtual platform technology?	Meet with Study Group/ Advisory Committee and Luncheon In Person and/or Virtual  (In person luncheon with the SV Team is highly recommended, preferred & beneficial to the program.)	If the Advisory Committee can meet in person a luncheon should be provided for a 60-minute session.  If some members need to attend virtually, they must begin logging in at 12:55, so the meeting can start at 1:00.  Lunch will be served from 12:30-12:55 for the SV Team, PD, DCE, and Advisory Committee & consider serving in a different location, if possible.  1. Site Visit Team 2. Advisory Committee (List all members of the Advisory Committee on the Pre-Registration form)  (If the meeting with the Medical Director is after the Advisory – see the schedule above or if the meeting with the Medical Director is before the Advisory then lunch should be served after the meeting in consideration of the Medical Director's busy schedule.)  If Hybrid or Virtual, Provide Meeting link/ID (only) here:
1:30 pm- 1:50 pm (20 minutes) Room #	Meet with Medical Director In Person or Virtual	<ol> <li>SV Team</li> <li>Meet with Medical Director (provide name(s) here)</li> <li>Co-Medical Director (if applicable)</li> <li>If Virtual, Provide Meeting link/ID (only) here:</li> </ol>
1:30 am 2:00 pm (30 minutes) Room #	Meet with Support Personnel In Person	<ol> <li>SV Team         (Provide name(s) and titles here and on Pre-Registration form)</li> <li>Admissions/ Registrar</li> <li>Student Advisors/Counselors</li> <li>Librarian</li> <li>Administrative Assistant</li> <li>Informational Technology (IT)</li> <li>On-line Learning Director/Specialist</li> </ol>



2:00 pm- 2:45 pm (30-60 min) Room #	Meet with Clinical Instructors and Hospital Preceptors (Amount of time depends on # of participants) In Person and/or Virtual	<ol> <li>SV Team</li> <li>Paid Clinical Instructors and Hospital Preceptors – Provide names/information on the Pre-Registration form (See end of the agenda for more information.</li> <li>If Virtual, Provide Meeting link/ID (only) here:</li> </ol>
2:45 pm 3:45 pm (30-60 minutes) Room #	Meet with Off-Campus Lab Instructors (Amount of time depends on # of participants) In Person and/or Virtual This can be scheduled for Day 1 or 2	<ol> <li>SV Team</li> <li>List all names, ph #s, and locations on the Pre-Registration form</li> <li>Off-Campus Lab Instructors and/or Manager to represent each OCLS</li> </ol> If Virtual – Provide Meeting ID/Link Only:
3:45pm- 3:30 pm (45 minutes) Room #	Meet with Respiratory Faculty Only (if applicable) In Person	<ol> <li>SV Team         (provide names &amp; titles here)</li> <li>Names and Titles of RT Faculty</li> </ol>
3:30pm 4:00 pm (30 minutes) Room #	Tour LMS of Course	1. SV Team 2. PD 3. DCE
4: 15 pm- 5:15 pm 60-90 minutes Room #	Review Day One and Two (60-90 minutes)	SV Team Only  (PD and DCE should be available if needed to answer questions or provide additional information.)

DAY THREE - (The times on day three might need to be flexible)			
	Activity	Meeting Attendees	
9:00 am- 10:00 am (60 minutes) Room #	SV Team Preparation/Executive Session (Finalizing the SV Report)	Site Visit Team  (PD and DCE should be available if needed to answer questions or provide additional information.)	



10:15 am- 11:15 am (60 minutes) Room #	Meeting with Key Personnel to review report.	Required  1. SV Team  2. PD  3. DCE  (Make sure the PD/DCE fully understand the report and to ask questions, as needed.)
11:30 am-	Summation Meeting	Required (provide names, credentials, titles below)
12:00 pm	(Read Summation Script and SV	1. PD
(30 minutes)	Report to be submitted to CoARC)	2. DCE
Room #		3. Dean and/or Assoc Dean
	Provide a copy of the Summation	4. VP and/ or President
Note:	Script to everyone that attends the	Optional
This time might need to be scheduled earlier	Summation.	5. Medical Director
depending on the travel		6. Advisory Committee Chair (Highly Recommended)
plans for the SV Team.	The PD will need to assist in collecting	7. Other Paid Faculty
	names/titles (correct spelling) of those	8. Student Rep for each cohort
	attending the summation so they can be	
	included in the report.	For a Hybrid Session: Provide the Meeting ID/Link (only):

#### **Additional Instructions:**

- ❖ Hybrid/Virtual Meetings If necessary, programs can arrange virtual meetings with the graduates, preceptors, medical director and/or Advisory Committee to meet with the SV Team to increase participation. The program is responsible for organizing these confidential sessions for the site visit team.
- ❖ Virtual/Hybrid Sessions & WIFI Consider the room and platform being used. Will a screen or large TV monitor be available? The SV Team will need to use the program's technology. The PD and/or DCE must assist with security, confidentiality, and those attending to require each participant to have their video on so the SV Team can ask yes/no questions and receive a physical response (thumbs up/down). Once the meeting starts, the SV Team must be able to have control of the platform/participants of the session so the PD/DCE can leave the room.

The SV Team will also need access to WIFI for their personal laptops.

- ❖ IT Department must be available as needed for technical difficulties.
- ❖ **Graduates** Invitations should be limited to graduates from the past five years, with emphasis on the most recent graduates. Invite all graduates from these classes and try to get a good representation to meet with the site visit team.



- Clinical Instructors If you have paid clinical instructors, all are expected to be in attendance. If you use hospital preceptors, you must work with employers on the Advisory Committee to ensure the attendance of at least one preceptor from each clinical affiliate.
- List of Evidence For questions regarding the List of Evidence, contact the Team Captain. The Site Visitors may request additional records during the visit.
- ❖ PD and DCE must be available for questions throughout the visit.
- ❖ Include Names and Titles Once Team Captain and PD have agreed upon the agenda, the PD will need to include all names/title of those attending scheduled meetings on the Pre-Registration form and specific sessions on the agenda. Once complete, send both forms to the SV Team and Bonnie Marrs.
- Other Details to Consider: Please communicate with the SV Team to discuss Dietary Restrictions, preferred beverages, ground transportation to/from the school and to/from the college.

\*\*\*For additional questions, please contact your Team Captain\*\*\*